# SDR AALA202509025525

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: D5713010920200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE OF CORNER FITTING LOCATED AT PRESSURE DECK MEMBRANE TO CENTER WING BOX AREA, ON FR36 AND Y1292 LH SIDE LOWER FUSELAGE, CRACK DIRECTION IS 9 OCLOCK CRACK DEPTH IS: 0.108 INCHES. MAINTENANCE REPLACED CORNER FITTING LOCATED AT PRESSURE DECK MEMBRANE TO CENTER WING BOX AREA, ON FR36 AND Y1292 LH SIDE LOWER FUSELAGE IAW SRM 51-72-11-911-001 AND EA365826.
